Követés
mohsen jamaali
mohsen jamaali
E-mail megerősítve itt: sharif.ir
Cím
Hivatkozott rá
Hivatkozott rá
Év
The clique numbers of regular graphs of matrix algebras are finite
S Akbari, M Jamaali, SAS Fakhari
Linear algebra and its applications 431 (10), 1715-1718, 2009
332009
Chromatic number and clique number of subgraphs of regular graph of matrix algebras
S Akbari, M Aryapoor, M Jamaali
Linear algebra and its applications 436 (7), 2419-2424, 2012
232012
On harmonious colouring of trees
A Aflaki, S Akbari, KJ Edwards, DS Eskandani, M Jamaali, H Ravanbod
the electronic journal of combinatorics, P3-P3, 2012
182012
List coloring of graphs having cycles of length divisible by a given number
S Akbari, M Ghanbari, S Jahanbekam, M Jamaali
Discrete mathematics 309 (3), 613-614, 2009
62009
On the existence of nowhere-zero vectors for linear transformations
S Akbari, KH Monfared, M Jamaali, E Khanmohammadi, D Kiani
Bulletin of the Australian Mathematical Society 82 (3), 480-487, 2010
32010
On The Harmonious Colouring of Trees.
A Aflaki, S Akbari, DS Eskandani, M Jamaali, H Ravanbod
Ars Comb. 128, 55-62, 2016
12016
A note on edge coloring of graphs
S Akbari, MN Iradmusa, M Jamaali
Ars Combinatoria 119, 289-292, 2015
12015
On the -edge stability number of graphs
S Akbari, RH Dolatabadi, M Jamaali, S Klavžar, N Movarraei
arXiv preprint arXiv:2403.05254, 2024
2024
On the size of graphs whose cycles have length divisible by a fixed integer.
S Akbari, M Jamaali, A Mahmoody, SAS Fakhari
Australas. J Comb. 45, 67-72, 2009
2009
An Optimal Edge Coloring of Graphs Using a Given Set of Colors
M Jamaali
On the Size of Graphs Whose Cycles Have Length Divisible by l
S Akbarib, M Jamaalia, A Mahmoodya, SAS Fakharia
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–11